# SDR SWIA200718312

- Difficulty date: June 4, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 19,360 hours, 28,883 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON ESTABLISHING APU BLEEDS, CABIN AND FLIGHT DECK FILLED WITH SMOKE.  RAN BOTH PACKS ON APU BLEED FOR 1.5 HOURS.  NO SMOKE NOTED IN CABIN OR COCKPIT.  COULD NOT DUPLICATE.  SYSTEM CHECKS GOOD.
